CASE REPORT
Year : 2015  |  Volume : 6  |  Issue : 2  |  Page : 103-104

Dexamethasone-induced withdrawal seizure


1 Department of Pharmacology, NDMC Medical College, Hindu Rao Hospital, Delhi, India
2 Department of Psychiatry, NDMC Medical College, Hindu Rao Hospital, Delhi, India

Correspondence Address:
Santwana Mahar
Swastik Kunj, HN-131, Rohini, Sector - 13, Delhi - 110 085
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.155490

Rights and Permissions

Dexamethasone-induced withdrawal seizure, which is a very rare and uncommon event, occurred after discontinuation of steroid therapy that was taken to increase weight by the patient. The pathogenesis is not well understood. In this submission, we have highlighted the fact that withdrawal of steroid has a propensity to cause seizure as a rare withdrawal phenomenon.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2315    
    Printed57    
    Emailed0    
    PDF Downloaded254    
    Comments [Add]    
    Cited by others 2    

Recommend this journal